Multiplicative closures
Portugaliae mathematica, Tome 11 (1952) no. 4, pp. 169-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1952__11_4_114710,
author = {Bergmann, Gustav},
title = {Multiplicative closures},
journal = {Portugaliae mathematica},
pages = {169--172},
year = {1952},
volume = {11},
number = {4},
mrnumber = {0052391},
zbl = {0048.02203},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1952__11_4_114710/}
}
Bergmann, Gustav. Multiplicative closures. Portugaliae mathematica, Tome 11 (1952) no. 4, pp. 169-172. http://geodesic.mathdoc.fr/item/PORMA_1952__11_4_114710/